Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Algèbres enveloppantes et groupes de Chevalley généralisés

Jacques Tits

Full-text: Open access

Abstract

[121] Originally published in Actes des Journées Groupes et langages, Amiens, May 1981. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 259-265.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322933

Digital Object Identifier
doi:10.2140/iig.2018.16.259

Zentralblatt MATH identifier
07006233

Citation

Tits, Jacques. Algèbres enveloppantes et groupes de Chevalley généralisés. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 259--265. doi:10.2140/iig.2018.16.259. https://projecteuclid.org/euclid.iig/1551322933


Export citation